New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 5/20/2009 3:25 PM (GMT -7)   
my husband lost his job, and it doesn't look good on any thing right now, i hate construction, you never feel safe, i have been dealing with my essential tremors getting worse the tremors are bad, but i also have twitching and jerking alot lately, i am scared i have no future to look forward too, i have had such a hard life and now this, and i scared of loosing everything, i haven't been on here much and i hope everyone is doing better, but i am a emotional train wreck. :(

nellebutter
Regular Member


Date Joined Apr 2009
Total Posts : 318
   Posted 5/20/2009 7:11 PM (GMT -7)   
Hi Machelle I know its hard and I can't say I know much about how you are feeling but, you should never feel like you have no future to look forward too. You say you have had a hard life and I'm so sorry you did. I have a lot of friends who have had a hard life(yes its common where I come from) and I find that they are the strongest people I know.. I look up to them so much because no matter what they go through they still manage to pick their selves up, dust themselves off and keep going you can do this too. I know it may seem hard but you made it this far just stay strong it will always get better.
This too shall pass...


loverain
Regular Member


Date Joined Apr 2009
Total Posts : 218
   Posted 5/21/2009 4:08 AM (GMT -7)   
Sweet Machelle, my husband and I are retired now but he was in construction and I understand just what you're going through. Please have faith that everything will work out for the both of you. In spite of our ups and downs in the construction field we managed to get through to retirement. There were hard times, but there were good times as well. When one has anxiety/stress/panic we are never totally together it seems. There's always something! We just have to strive a bit harder than those who don't have anxiety. I also have twitching...my right foot twitches almost 24/7. It's driving me batty! I should get tested just to put my mind at rest but I can't afford it at this time and no insurance. Have you been tested concerning the twitching?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/21/2009 4:31 AM (GMT -7)   

Good Morning machelle

Hugs to you my friend and I am sorry things are looking so low for you right now. 

I am wondering if you are on a med for you
essential tremors.  I have this same condition and it is a familial disorder in my family.  I use Inderal which helps me.

Beta blockers. Normally used to treat high blood pressure, beta blockers — such as propranolol (Inderal), atenolol, metoprolol and nadolol — help relieve tremors in some people. Anti-seizure medications. Epilepsy drugs — including primidone (Mysoline), gabapentin (Neurontin) and topiramate (Topamax) — may be effective in people who don't respond to beta blockers. Tranquilizers. Doctors sometimes use drugs such as diazepam (Valium) and alprazolam (Xanax) to treat people whose tremors are made much worse by tension or anxiety. 

I also have the Valium for increased anxiety which I am sure you know aggrevates our tremor.

I would like you to take time just for you today and just do something you enjoy, sit in the sun and let it's rays warm your soul machelle, you will be surprised how something simple can stop the racing thoughts and anxiety at least for a short time.

Big Breath and know I am here for you.

Gentle hugs,

Kitt

 


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 5/21/2009 5:02 AM (GMT -7)   
i'm taking zoloft for anxiety
propanol for a beta blocker for tremors
klonopin for relaxing me

but the twitching and stuff have been bad i need to start magnesium again it seems to make the twitching and jerking go away, the hand tremors and whole body tremors are still getting worse, i am researching alot of stuff online to find help, on place said that people that have essential tremors can't absorb vitamin b-12 so i am going to check on that and get tested, one person said after they starting taking b-12 shots that the tremors were hardly noticeable, you have to take the shot not vitamins, because the shot is the only way it can be absorbed, i am trying to keep my head hi, but some days i hit rock bottom, i try to work in the yard, it helps, but when i stop reality sets back in.

love ya guys,
machelle

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 5/23/2009 7:16 AM (GMT -7)   
if you all can send us some good luck for my husband to get a job, i am scared , my anxiety is hitting the roof, i can't even sleep cry

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/23/2009 8:09 AM (GMT -7)   

Dear Machelle,

Mg++ supplement is a good idea and your right, B12 injections are absorbed better especially with people that have had any small bowel surgery.

I am sending you tons of good luck to help your  husband find a job.  You have my prayers sweetie.  Hang in there.

Hugs

Kitt


Allestaria
Regular Member


Date Joined Mar 2009
Total Posts : 341
   Posted 5/23/2009 9:25 AM (GMT -7)   
Hello Machelle,

I'm not sure what area you live in. I would check into a gov. job. That is where my hubby went to find work when his construction job ended about 9 years ago. And now he works with computers and military work of some kind. He can't really tell me.

My dad did the same thing in the late 80's when lay offs where bad and he is working for the gov. also. Finally retiring this year.

I know not having steady income is so rough. It is very hard to handle the what if's and things. Hang in there the best you can. Things will come around.

I know nothing of the tremors except my dad has really bad shakes from taking Paxil. He took it for so many years it caused him to have tremors. He used to make jewelery and make his own flies for fishing. He can not do those things anymore. Most of his hobbies he loved are now not do able. Or he gets started and has my brother finish the details that he can't do.
I was put on Paxil and quit taking them after 6 weeks and I started to shake as I didn't want to end up like my dad.

I hope your hubby finds works and eases the stress for you some. I know its not easy. But like Kitt said Hang in there.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 8:54 AM (GMT -7)
There are a total of 2,732,069 posts in 300,986 threads.
View Active Threads


Who's Online
This forum has 151152 registered members. Please welcome our newest member, JesperTrottier.
262 Guest(s), 8 Registered Member(s) are currently online.  Details
imagardener2, ASAdvocate, ks1905, colitisteen98, Traveler, JamesE, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer